# SDR SWAA011701

- Difficulty date: June 12, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 32,238 hours, 32,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERHEAD BIN BULL NOSE EMERGENCY EXIT LIGHT LOOSE, AT LT OVERWING EXIT.  SECURED BULL NOSE EMERGENCY EXIT LIGHT PER MM.
